MAUDE Adverse Event Report: DEPUY CMW - 9610921 DEPUY CMW 3 40G; BONE CEMENT : BONE CEMENT

DEPUY CMW - 9610921 DEPUY CMW 3 40G; BONE CEMENT : BONE CEMENT
Model Number 3332-040
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a product was implanted on (b)(6) 2023 that had an expiration date of 31/03/23.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary the device associated with this report was not returned to depuy synthes for evaluation, nor photographs were provided.However based on the event description, device and other information provided, the reported allegation can be confirmed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot a manufacturing record evaluation was performed for the finished device product code: (b)(4), lot number: 9481762 and no non-conformances / manufacturing irregularities were identified.
 
Event or Problem Description
Additional information received indicated that it was unknown if there was a patient harm.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
DEPUY CMW 3 40G
Common Device Name
BONE CEMENT : BONE CEMENT
Manufacturer (Section D)
DEPUY CMW - 9610921
cornford rd.
blackpool IN FY4 4 QQ
UK  FY4 4QQ
Manufacturer (Section G)
DEPUY CMW - 9610921
cornford rd.
blackpool FY4 4 QQ
UK   FY4 4QQ
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key16876157
Report Number1818910-2023-09594
Device Sequence Number5830134
Product Code LOD
UDI-Device Identifier10603295168638
UDI-Public10603295168638
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K053003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model Number3332-040
Device Catalogue Number3332040
Device Lot Number9481762
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2023
Supplement Date Received by Manufacturer05/24/2023
06/06/2023
Initial Report FDA Received Date05/05/2023
Supplement Report FDA Received Date05/29/2023
06/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown